By the same authors

From the same journal

From the same journal

Complete Reducibility and Separability

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalTransactions of the American Mathematical Society
DatePublished - 1 Aug 2010
Issue number8
Volume362
Number of pages29
Pages (from-to)4283-4311
Original languageEnglish

    Research areas

  • Algebra

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations